# SDR DALA14028097007

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 64,065 hours, 8,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT DISARM. L 2 DOOR ARM-DISARM LEVER FOUND BINDING. SLIDE RAFT REMOVED AND L2 DOOR DECLARED INOPERATIVE.   FOUND DOOR ASSIST BOTTLE LOW R & R DOOR ASSIST BOTTLE IAW AMM 52-11.  REPLACED HOOK ASSY IAW AMM 52-11, OPS CHECKED GOOD.  INSTALLED SLIDE IAW AMM 25-66.  OPS CHECKED GOOD.
